# SDR 97FDEA00895

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6518382135
- Condition: Corroded
- Location: Bs 970-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0646 053 CORROSION (C53-224-01) ON STR 5 LT, BS 970 - 990.  REPAIRED STR 5 LT, BS 950-998 IAW FED-EX SRM 53-10-3.
